Posted by meg on June 26, 2002, at 12:16:46
In reply to Re: withdrawal, posted by Debbie on April 17, 2000, at 16:53:21
I have nothing but positive things to say about effexor XR if taken in a completely controlled environment. I have been on effexor XR for over two years. This drug completely cleared me of my depression, bulimia and anxiety but I had to be extremely patient (as it took over a year) and continued to work with a psychiatrist in the meantime. It wasn't until I took 335 mg that I was completely symptomless. The process of increasing the doseage and decreasing the doseage was very slow and closely monitored. I am now at a dose of 150 mg and hope to be off of the drug in about 4 months. When origingally decreasing the doseage, I had symptoms reoccur (ie. low moods, lack of motivation etc.) and therefore, went back to my original doseage for another year. Now however, I am able to decrease the doseage SLOWLY!, without symptoms reoccuring. If I forget to take my meds for a few days, I notice widthdrawl symptoms (eg. I want and need to sleep all day, headaches, weird dreams, and dissiness). Unfortunately, effexor is not a quick fix, it does take time but it can be very effective (ofcourse, it is even more effective if you seek psychological therapy!). Hopefully, this long message helps those of you finding yourself longing for happiness, while having exhausted every avenue you can think of. As difficult as it is to believe, you will find a happier state of mind and you do not have to suffer as you are and have been. I hope this message touches someone.....